hello doctor, I am really scared, my ultrasound test for
associated urethral issue more likely to give such symptoms.
Hello and welcome to Ask A Doctor services.
I have read your query and here is my advise.
* The prostate infection does present at the age of 30 years, but typical prostate
enlargement only happens after 45 years of life.
* As per my surgical expertise, your symptoms do suggest associated urethra problem
probably more likely.
Kindly provide me further details so that I can answer your query completely.
1. Details of symptoms since beginning and amount of improvement after therapy.
2. Is there associated burning in urination ?
3. Fever if any ?
4. Systemic illness as diabetes or else ?
5. If the reports are available such as ultrasound, cystoscopy or other lab results, kindly
provide as attachment in follow up conversation.
Awaiting for your response.
urethral narrowing ( stricture ) is prime suspicious cause.
Thanks for the details and reports as attachment.
* The issue sounds more to be urethral narrowing rather than prostate enlargement.
* My guidelines at present for best future outcome
- In absence of infection, there is no role of antibiotics consumption since 5 months persistently, on the reverse, it will develop drug resistance and other problems.
- Seek advise of another urologist and get ascending urethrography, micturating cystourethrogram or diagnostic cystoscopy done for definite diagnosis and further care.
- Till that time, consume plenty of liquids and take care of genital hygiene.
Wish you best health.
Do feel free to ask further doubts.
follow up .
You should not panic at this stage.
* More important is perfect diagnosis and further management to avoid future complications which can be recurrent infection, thickening of bladder wall or inability to pass urine in some cases.
* I strongly recommend an expert urologist visit other than the current one, for complete thorough diagnosis and precise care.
Whatever the issue is there, once it is diagnosed from root, it will be cured for sure.
Wish you fine recovery.
follow up .
Welcome for follow up.
* Dutasteride is meant for inhibition of 5 alpha reductase enzyme, which is responsible for production of DHT ( Dihydro testosterone ) in the body.
* So in absence of DHT, there is obvious lowering of sex drive and erections as part of side effect of the drug ( which should be warned to every patient at the time of prescription by concerned consultant ).
* Now as the drug has been stopped, the reversal will come within certain time frame
(the duration varies from days to weeks ) depending upon the individual response.
* Mildfil tablet is also a drug which will provoke transient sex boost and later on you will feel numb without its use.
* So I recommend just wait and watch policy ( rather than consuming mildfil ) for the erection purpose, rather than again putting yourself in newer problem.
Do remain in regular follow up and progress of the condition with newer urologist.